Fixed Point Theorem for Mappings in Complex Valued Metric Space
Author(s):
Rafia Aziz
Keywords:
Common fixed point, Cauchy sequence, Complex valued metric space.
Abstract
In [1] Azam et al introduced the notion of complex valued metric spaces and obtained common fixed point result for mappings in the context of complex valued metric spaces. In this paper, existence of common fixed point is established for two mappings satisfying certain rational inequality on complex valued metric space followed by the consequences of the main result. These results complement the comparable results from the current literature.
Article Details
Unique Paper ID: 150812

Publication Volume & Issue: Volume 7, Issue 10

Page(s): 46 - 50
Article Preview & Download


Share This Article

Conference Alert

ICM - STEP

International conference on Management, Science, Technology, Engineering, Pharmact and Humanities.

Go To Issue



Call For Paper

Volume 7 Issue 9

Last Date 25 February 2020

About Us

IJIRT.org enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on editor@ijirt.org

Social Media

Google Verified Reviews

Contact Details

Telephone:6351679790
Email: editor@ijirt.org
Website: ijirt.org

Policies